Adaptive sliding mode security control of wheeled mobile manipulators with Markov switching joints against adversarial attacks

Baoping Jiang, Zhengtian Wu, Zhen Liu, Bo Li

Research output: Journal article publicationJournal articleAcademic researchpeer-review

3 Citations (Scopus)

Abstract

This paper deals with the security control problem of a wheeled mobile manipulator that is subjected to various challenges, such as Markov switching parameters, actuator false data injection attacks, un-modeled nonlinearities, and deficient transition rates. As actuator attacks are often not fully known or predictable, an adaptive scheme is proposed to dynamically eliminate their negative effects. To achieve an ideal sliding motion, a smooth integral hyperplane is introduced. Since the transition rates of the joints may vary, it is important to design a controller that can maintain the expected sliding motion under different mode information. Additionally, stochastic stability analysis is conducted for the sliding motion considering different types of transition rates. Finally, simulation results are provided to demonstrate the effectiveness of the proposed method.

Original languageEnglish
Article number105558
Pages (from-to)1-10
JournalControl Engineering Practice
Volume137
DOIs
Publication statusPublished - Aug 2023

Keywords

  • Actuator attacks
  • Markov jump models
  • Sliding mode control
  • Wheeled mobile manipulators

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Computer Science Applications
  • Electrical and Electronic Engineering
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Adaptive sliding mode security control of wheeled mobile manipulators with Markov switching joints against adversarial attacks'. Together they form a unique fingerprint.

Cite this